# SDR 2007FA0000883

- Difficulty date: August 7, 2007
- Submitted: October 10, 2007
- Operation: General aviation
- Aircraft: N8905N
- Make and model: Piper PA-32-300
- Aircraft serial: 3240690
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 7873804
- Condition: Broken
- Location: Lt Mlg
- Part time: 10,353 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI TO TAKEOFF, AC TURNED AROUND AFTER BACK TAXI.  PIVOTING ON LT M/G.  SIDE LOAD BROKE AXLE AT END OF DRILLED OUT CENTER.  EVIDENCE OF PREVIOUS CRACKING FROM INSIDE OB.  (K)
